# SDR CALA9801565

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE FRAME CORRODED ON FORWARD SIDE AT STA 372 BETWEEN STRINGER 17R AND 20R.  THE CORRODED SECTION WAS REMOVED AND A FORMED SECTION REPAIR WAS INSTALLED IAW SRM 51-40-3 AND 51-30-2.
